This article is cited in 1 scientific paper (total in 1 paper)
Necessary and sufficient conditions for the existence of boundary values of the modulus of a function that is bounded and analytic in a half-plane
A. P. Mul
Necessary and sufficient conditions are obtained for the existence of a nontangential limit and of a limit along the normal at a particular point of the boundary for the modulus of a function that is bounded and analytic in a half-plane; the conditions consist in the existence at this point of the derivative and of the symmetric derivative, respectively, of the mass distribution function.
Bibliography: 14 titles
PDF file (1838 kB)
Mathematics of the USSR-Izvestiya, 1985, 25:1, 89–114
MSC: Primary 30D40; Secondary 30D15, 30D50, 30D55
A. P. Mul, “Necessary and sufficient conditions for the existence of boundary values of the modulus of a function that is bounded and analytic in a half-plane”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984), 750–778; Math. USSR-Izv., 25:1 (1985), 89–114
Citation in format AMSBIB
\paper Necessary and sufficient conditions for the existence of boundary values of the modulus of a~function that is bounded and analytic in a~half-plane
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Robert D Berman, “Generalized derivatives and the radial growth of positive harmonic functions”, Journal of Mathematical Analysis and Applications, 143:2 (1989), 394
|Number of views:|